Alert archive / West Virginia / Winter Storm Warnings in 2018
Winter Storm Warning 4, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this winter storm warning at Mar 13, 2018, 9:22 AM EDT for Tucker County, West Virginia. It was in force for 35 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 13, 2018, 9:22 AM EDT (13:22 UTC)
- Expired
- Mar 14, 2018, 8:00 PM EDT
- In force
- 35 hr
- Issued by
- NWS Pittsburgh, PA
County Tucker County, WV
The radar
The Pittsburgh radar (KPBZ), 167 km from the middle of the area, began a volume at 13:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 13, 12:30 PM EDT | SNOW 9 | Davis, WV | |
| Mar 13, 7:00 PM EDT | SNOW 10.4 | Davis, WV | 10.4 STORM TOTAL. 1.4 SINCE 1230PM, AND 3.6 SINCE 7AM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 1.4 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 698 m above ground
- 0-6 km bulk shear
- 84 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
886 WWUS41 KPBZ 131322 WSWPBZ URGENT - WINTER WEATHER MESSAGE National Weather Service Pittsburgh PA 922 AM EDT Tue Mar 13 2018 WVZ514-132130- /O.UPG.KPBZ.WW.Y.0016.000000T0000Z-180314T1800Z/ /O.NEW.KPBZ.WS.W.0004.180313T1322Z-180314T1800Z/ Eastern Tucker- Including the cities of Davis, Thomas, and Canaan Valley 922 AM EDT Tue Mar 13 2018 ...WINTER STORM WARNING IN EFFECT UNTIL 2 PM EDT WEDNESDAY... * WHAT...Heavy snow. Additional snow accumulations of 4 to 8 inches are expected. * WHERE...Eastern Tucker County. * WHEN...Until 2 PM EDT Wednesday. * ADDITIONAL DETAILS...Plan on difficult travel conditions, including during the morning commute on Wednesday. Be prepared for significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. Please report snow or ice by calling 412-262-1988, posting to the NWS Pittsburgh Facebook page, or using Twitter @NWSPittsburgh && $$ MDZ001-PAZ074-076-WVZ510>513-132130- /O.CON.KPBZ.WW.Y.0016.000000T0000Z-180314T1800Z/ Garrett-Westmoreland Ridges-Fayette Ridges- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker- Including the cities of Mountain Lake Park, Oakland MD, Grantsville, Ligonier, Donegal, Champion, Ohiopyle, Coopers Rock, Kingwood, Bruceton Mills, Terra Alta, Rowlesburg, Hazelton, Parsons, Hendricks, and Saint George 922 AM EDT Tue Mar 13 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT WEDNESDAY... * WHAT...Snow. Snow accumulations of 3 to 6 inches are expected. Localized higher amounts possible on the ridge tops. * WHERE...Portions of southwest Pennsylvania, western Maryland and northern West Virginia. * WHEN...Until 2 PM EDT Wednesday. * ADDITIONAL DETAILS...Plan on slippery road conditions. Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. Please report snow or ice by calling 412-262-1988, posting to the NWS Pittsburgh Facebook page, or using Twitter @NWSPittsburgh && $$
6 follow-up statements
241 WWUS41 KPBZ 131859 WSWPBZ URGENT - WINTER WEATHER MESSAGE National Weather Service Pittsburgh PA 259 PM EDT Tue Mar 13 2018 WVZ514-140300- /O.CON.KPBZ.WS.W.0004.000000T0000Z-180314T1800Z/ Eastern Tucker- Including the cities of Davis, Thomas, and Canaan Valley 259 PM EDT Tue Mar 13 2018 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 PM EDT WEDNESDAY... * WHAT...Heavy snow. Additional snow accumulations of 4 to 6 inches are expected. * WHERE...Eastern Tucker County. * WHEN...Until 2 PM EDT Wednesday. * ADDITIONAL DETAILS...Plan on difficult travel conditions, including during the morning commute on Wednesday. Be prepared for significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. Please report snow or ice by calling 412-262-1988, posting to the NWS Pittsburgh Facebook page, or using Twitter @NWSPittsburgh && $$ MDZ001-PAZ074-076-WVZ510>513-140300- /O.CON.KPBZ.WW.Y.0016.000000T0000Z-180314T1800Z/ Garrett-Westmoreland Ridges-Fayette Ridges- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker- Including the cities of Mountain Lake Park, Oakland MD, Grantsville, Ligonier, Donegal, Champion, Ohiopyle, Coopers Rock, Kingwood, Bruceton Mills, Terra Alta, Rowlesburg, Hazelton, Parsons, Hendricks, and Saint George 259 PM EDT Tue Mar 13 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT WEDNESDAY... * WHAT...Snow. Additional snow accumulations of 2 to 4 inches, with localized amounts up to 6 inches, are expected. * WHERE...Portions of southwest Pennsylvania, western Maryland and northern West Virginia. * WHEN...Until 2 PM EDT Wednesday. * ADDITIONAL DETAILS...Plan on slippery road conditions. Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. Please report snow or ice by calling 412-262-1988, posting to the NWS Pittsburgh Facebook page, or using Twitter @NWSPittsburgh && $$
508 WWUS41 KPBZ 140125 WSWPBZ URGENT - WINTER WEATHER MESSAGE National Weather Service Pittsburgh PA 925 PM EDT Tue Mar 13 2018 WVZ514-140930- /O.CON.KPBZ.WS.W.0004.000000T0000Z-180314T1800Z/ Eastern Tucker- Including the cities of Davis, Thomas, and Canaan Valley 925 PM EDT Tue Mar 13 2018 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 PM EDT WEDNESDAY... * WHAT...Additional snow accumulation of 3 to 5 inches expected. * WHERE...Eastern Tucker County. * WHEN...Until 2 PM EDT Wednesday. * ADDITIONAL DETAILS...Plan on difficult travel conditions and reduced visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions will make travel very hazardous or impossible. Please report snow by calling 412-262-1988, posting to the NWS Pittsburgh Facebook page, or using Twitter @NWSPittsburgh && $$ MDZ001-PAZ074-076-WVZ510>513-140930- /O.CON.KPBZ.WW.Y.0016.000000T0000Z-180314T1800Z/ Garrett-Westmoreland Ridges-Fayette Ridges- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker- Including the cities of Mountain Lake Park, Oakland MD, Grantsville, Ligonier, Donegal, Champion, Ohiopyle, Coopers Rock, Kingwood, Bruceton Mills, Terra Alta, Rowlesburg, Hazelton, Parsons, Hendricks, and Saint George 925 PM EDT Tue Mar 13 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT WEDNESDAY... * WHAT...Additional snow accumulation of 2 to 4 inches expected. * WHERE...Portions of southwest Pennsylvania, western Maryland and northern West Virginia. * WHEN...Until 2 PM EDT Wednesday. * ADDITIONAL DETAILS...Plan on slippery road conditions and reduced visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Please report snow or ice by calling 412-262-1988, posting to the NWS Pittsburgh Facebook page, or using Twitter @NWSPittsburgh && $$
993 WWUS41 KPBZ 140810 WSWPBZ URGENT - WINTER WEATHER MESSAGE National Weather Service Pittsburgh PA 410 AM EDT Wed Mar 14 2018 WVZ514-141615- /O.CON.KPBZ.WS.W.0004.000000T0000Z-180314T1800Z/ Eastern Tucker- Including the cities of Davis, Thomas, and Canaan Valley 410 AM EDT Wed Mar 14 2018 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WHAT...Heavy snow. Additional snow accumulations of 2 to 4 inches are expected. * WHERE...Eastern Tucker County. * WHEN...Until 2 PM EDT this afternoon. * ADDITIONAL DETAILS...Plan on difficult travel conditions. Be prepared for significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. Please report snow or ice by calling 412-262-1988, posting to the NWS Pittsburgh Facebook page, or using Twitter @NWSPittsburgh && $$ MDZ001-PAZ074-076-WVZ510>513-141615- /O.CON.KPBZ.WW.Y.0016.000000T0000Z-180314T1800Z/ Garrett-Westmoreland Ridges-Fayette Ridges- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker- Including the cities of Mountain Lake Park, Oakland MD, Grantsville, Ligonier, Donegal, Champion, Ohiopyle, Coopers Rock, Kingwood, Bruceton Mills, Terra Alta, Rowlesburg, Hazelton, Parsons, Hendricks, and Saint George 410 AM EDT Wed Mar 14 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WHAT...Snow. Additional snow accumulations of 1 to 3. * WHERE...Portions of southwest Pennsylvania, western Maryland and northern West Virginia. * WHEN...Until 2 PM EDT this afternoon. * ADDITIONAL DETAILS...Plan on slippery road conditions. Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. Please report snow or ice by calling 412-262-1988, posting to the NWS Pittsburgh Facebook page, or using Twitter @NWSPittsburgh && $$
007 WWUS41 KPBZ 141337 WSWPBZ URGENT - WINTER WEATHER MESSAGE National Weather Service Pittsburgh PA 937 AM EDT Wed Mar 14 2018 WVZ514-142145- /O.EXT.KPBZ.WS.W.0004.000000T0000Z-180315T0000Z/ Eastern Tucker- Including the cities of Davis, Thomas, and Canaan Valley 937 AM EDT Wed Mar 14 2018 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Snow. Additional snow accumulations of 2 to 4 inches are expected. * WHERE...Eastern Tucker County. * WHEN...Until 8 PM EDT this evening. * ADDITIONAL DETAILS...Plan on difficult travel conditions. Be prepared for significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. Please report snow or ice by calling 412-262-1988, posting to the NWS Pittsburgh Facebook page, or using Twitter @NWSPittsburgh && $$ MDZ001-PAZ074-076-WVZ510>513-142145- /O.EXT.KPBZ.WW.Y.0016.000000T0000Z-180315T0000Z/ Garrett-Westmoreland Ridges-Fayette Ridges- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker- Including the cities of Mountain Lake Park, Oakland MD, Grantsville, Ligonier, Donegal, Champion, Ohiopyle, Coopers Rock, Kingwood, Bruceton Mills, Terra Alta, Rowlesburg, Hazelton, Parsons, Hendricks, and Saint George 937 AM EDT Wed Mar 14 2018 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Snow. Additional snow accumulations of 2 to 4 inches are expected. * WHERE...Portions of southwest Pennsylvania, western Maryland and northern West Virginia. * WHEN...Until 8 PM EDT this evening. * ADDITIONAL DETAILS...Plan on slippery road conditions. Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. Please report snow or ice by calling 412-262-1988, posting to the NWS Pittsburgh Facebook page, or using Twitter @NWSPittsburgh && $$
989 WWUS41 KPBZ 142018 WSWPBZ URGENT - WINTER WEATHER MESSAGE National Weather Service Pittsburgh PA 418 PM EDT Wed Mar 14 2018 WVZ514-150000- /O.CON.KPBZ.WS.W.0004.000000T0000Z-180315T0000Z/ Eastern Tucker- Including the cities of Davis, Thomas, and Canaan Valley 418 PM EDT Wed Mar 14 2018 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Snow. Additional snow accumulations of 1 to 3 inches are expected. * WHERE...Eastern Tucker County. * WHEN...Until 8 PM EDT this evening. * ADDITIONAL DETAILS...Plan on difficult travel conditions. Be prepared for significant reductions in visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for snow means severe winter weather conditions will make travel very hazardous or impossible. If you must travel, keep an extra flashlight, food and water in your vehicle in case of an emergency. Please report snow or ice by calling 412-262-1988, posting to the NWS Pittsburgh Facebook page, or using Twitter @NWSPittsburgh && $$ MDZ001-PAZ074-076-WVZ510>513-150000- /O.CON.KPBZ.WW.Y.0016.000000T0000Z-180315T0000Z/ Garrett-Westmoreland Ridges-Fayette Ridges- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker- Including the cities of Mountain Lake Park, Oakland MD, Grantsville, Ligonier, Donegal, Champion, Ohiopyle, Coopers Rock, Kingwood, Bruceton Mills, Terra Alta, Rowlesburg, Hazelton, Parsons, Hendricks, and Saint George 418 PM EDT Wed Mar 14 2018 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Snow. Additional snow accumulations of 1 to 2 inches are expected. * WHERE...Portions of southwest Pennsylvania, western Maryland and northern West Virginia. * WHEN...Until 8 PM EDT this evening. * ADDITIONAL DETAILS...Plan on slippery road conditions. Be prepared for reduced visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities, and use caution while driving. Please report snow or ice by calling 412-262-1988, posting to the NWS Pittsburgh Facebook page, or using Twitter @NWSPittsburgh && $$
251 WWUS41 KPBZ 142350 WSWPBZ URGENT - WINTER WEATHER MESSAGE National Weather Service Pittsburgh PA 750 PM EDT Wed Mar 14 2018 WVZ514-150100- /O.EXP.KPBZ.WS.W.0004.000000T0000Z-180315T0000Z/ Eastern Tucker- Including the cities of Davis, Thomas, and Canaan Valley 750 PM EDT Wed Mar 14 2018 ...WINTER STORM WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING... Snow should continue to taper off this evening. Additional snow showers are expected Thursday and Thursday night with accumulations of 1 to 3 inches expected. If the potential increases for higher accumulation, a winter weather advisory may be needed. $$ MDZ001-PAZ074-076-WVZ510>513-150100- /O.EXP.KPBZ.WW.Y.0016.000000T0000Z-180315T0000Z/ Garrett-Westmoreland Ridges-Fayette Ridges- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker- Including the cities of Mountain Lake Park, Oakland MD, Grantsville, Ligonier, Donegal, Champion, Ohiopyle, Coopers Rock, Kingwood, Bruceton Mills, Terra Alta, Rowlesburg, Hazelton, Parsons, Hendricks, and Saint George 750 PM EDT Wed Mar 14 2018 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING... Snow should continue to taper off this evening. Additional snow showers are expected Thursday and Thursday night with accumulations of 1 to 3 inches expected. If the potential increases for higher accumulation, another winter weather advisory may be needed. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this winter storm warning went out at Mar 13, 7:30 AM EDT, 1 hour 52 minutes earlier.
Area forecast discussion, Mar 13, 7:30 AM EDT, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
730 AM EDT Tue Mar 13 2018
.SYNOPSIS...
Snow showers and cold will plague the region through most of the
week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
At 7:30am, made some small changes to chances for showers based
on current radar trends. Added some likely pops just to the
southwest of Pittsburgh for an area of stronger snow showers.
The Great Lakes upper-level low will slowly move southeastward
today, reaching North-Central PA by this evening. The pool of
cold air aloft, and continued northwest flow, will encourage the
development of scattered snow showers through the afternoon.
Will increase PoPs this afternoon, as the next trough axis,
swinging around the western flank of the 500 low, will increase
lift and deepen the saturation layer. The favored upslope
regions will see appreciable snow accumulations, thus a winter
weather advisory has been issued for the ridge counties.
Temperatures today will remain well below normal.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
Snow showers will continue into Wednesday as the upper low
moves eastward and colder air behind the exiting low spreads
across the area. This again will favor the upslope areas, but
scattered snow showers will be common for most.
There may be a break in widespread snow showers late Wednesday
and Wednesday night as the cold pool aloft drifts toward the
northeast and a drier air mass fills in behind.
Models are now showing another cold front swinging through late
Wednesday night and Thursday morning, which will likely
redevelop snow showers. Another period of cold air advection is
expected behind the boundary on Thursday.
Temperatures will continue to be well below average.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
The pattern looks to settle down by the weekend as upper level
ridging develops. There appears to be broad consensus among
operational and ensemble guidance in this. Will keep the
forecast mainly dry for at least the first half of the weekend.
A general warming trend is expected with above average
temperatures by Sunday and Monday.
&&
.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
Periodic restrictions expected through the TAF period with
ongoing scattered snow showers. Latest forecast soundings show
most locations improving to low VFR as the boundary layer
deepens...with MVFR restrictions during snow showers.
Northwesterly flow will persist through the TAF period.
OUTLOOK... Periodic restrictions are likely through midweek
with persistent upper troughing.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...Winter Weather Advisory until 2 PM EDT Wednesday for MDZ001.
OH...None.
PA...Winter Weather Advisory until 2 PM EDT Wednesday for PAZ074-
076.
WV...Winter Weather Advisory until 2 PM EDT Wednesday for
WVZ510>514.
&&Hazardous weather outlook, Mar 13, 6:59 AM EDT, 2 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 659 AM EDT Tue Mar 13 2018 OHZ039>041-048>050-057>059-068-069-PAZ013>016-020>023-029-031-073- 075-WVZ001>004-012-021-509-141200- Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson-Muskingum- Guernsey-Belmont-Noble-Monroe-Lawrence-Butler-Clarion-Beaver- Allegheny-Armstrong-Indiana-Washington-Greene-Westmoreland-Fayette- Hancock-Brooke-Ohio-Marshall-Wetzel-Marion-Monongalia- 659 AM EDT Tue Mar 13 2018 This Hazardous Weather Outlook is for east central Ohio, southwest Pennsylvania, west central Pennsylvania, western Pennsylvania, northern West Virginia and northern panhandle of West Virginia. .DAY ONE...Today and Tonight. Scattered snow showers are expected today. In addition, intense snow squalls will be possible late this morning into this evening. Snow squalls can cause rapid changes in visibility and hazardous driving conditions even though accumulations will be under an inch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MDZ001-PAZ074-076-WVZ510>514-141200- Garrett-Westmoreland Ridges-Fayette Ridges- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker-Eastern Tucker- 659 AM EDT Tue Mar 13 2018 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 2 PM EDT WEDNESDAY... This Hazardous Weather Outlook is for western Maryland, southwest Pennsylvania and northern West Virginia. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. PAZ007>009-141200- Mercer-Venango-Forest- 659 AM EDT Tue Mar 13 2018 This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...Today and Tonight. Snow bands are expected to develop off of Lake Erie this afternoon and move southeastward over the region. If bands become organized an advisory may be needed. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Snow bands are expected into Wednesday morning. An advisory may be needed. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Mar 13, 9:16 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
916 AM EDT TUE MAR 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 AM SNOW OAKLAND 39.40N 79.40W
03/13/2018 M4.3 INCH GARRETT MD DEPT OF HIGHWAYS
&&
EVENT NUMBER PBZ1802334
TGREENThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 1:29 AM EDT | Winter Weather Advisory | PBZ | Monongalia, Preston, Tucker | 43 hr |
| Mar 13, 11:55 AM EDT | Special Weather Statement | PBZ | Brooke, Hancock | 65 min |
Nearby
Winter Storm Warnings in West Virginia, 2018Every winter storm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.